A fatal case of sulindac-induced Lyell syndrome (toxic epidermal necrolysis)

N. Ikeda, K. Umetsu, T. Suzuki

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

A 37-year-old woman died after 18 days from her starting to take sulindac for low back pain. Based on her clinical course and the autopsy findings, the cause of her death was Lyell syndrome (toxic epidermal necrolysis) induced by sulindac. This case is described together with the legal aspects of medical malpractice to which it gave rise.

Original languageEnglish
Pages (from-to)141-146
Number of pages6
JournalZeitschrift für Rechtsmedizin
Volume98
Issue number2
DOIs
Publication statusPublished - May 1 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Anatomy
  • Pathology and Forensic Medicine

Fingerprint

Dive into the research topics of 'A fatal case of sulindac-induced Lyell syndrome (toxic epidermal necrolysis)'. Together they form a unique fingerprint.

Cite this